# SDR YENA2023012400075

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,879 hours, 1,125 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602999
- Condition: Vibration
- Location: E/E Bay
- Part time: 5,882 hours, 1,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' LOUD VIBRATION AND ELECTRICAL SMELL IN THE COCKPIT AND FWD CABIN. ISOLATED IT TO THE BLOWER FAN ONCE THE FAN WAS OFF VIBRATION DISSIPATED. AFTER PARKING WHEN TRYING TO DUPLICATE CB TRIPPED; REMOVED AND REPLACED AEVC BLOWER FAN PER AMM 21-61-51. OPS TESTED AEVC PER AMM 21-61-51 BUT THE FAULT REMAINED. THE ITEM STAYS OPEN. ' (SUPPLEMENTAL TO FOLLOW)
